CSN Login
Members Online: 11

Flushed face

mom2greatkids's picture
mom2greatkids
Posts: 516
Joined: Jun 2011

I took my 3rd treatment 3 weeks ago today. Since late this morning my face has been flushed. My B.P. is normal. I have no fever. What could cause this? I typically am red faced a couple of days following treatment, but three weeks? Has anyone else experienced this?

Thanks, Carla

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

I have that problems also I asked if it was from the chemo. I started having hot flashes when I was fourty (I am 45 now) so it did not feel like my hot flashes. I think it is from the chemo what type of chemo are you getting? I am on Taxol/carbo and advastin I think from what I read the taxol does it.

Anne

garden gal
Posts: 212
Joined: Nov 2010

That happened to me also, for a day or two my face will get warm and flushed,was told it was the chemo. Happened on all chemos, taxol/carbo, gemzar,doxil, carbo, taxol, and topotecan. Does not feel like my typical hot flashes which are very rare. Kathy

mom2greatkids's picture
mom2greatkids
Posts: 516
Joined: Jun 2011

Anne, I am on the same chemo as you. I do have hot flashes. My face isn't nearly as flushed this morning. I was just surprised that it like that yesterday since it has been 3 weeks since a treatment. The one scheduled yesterday was postponed due to low platelet counts.

antcat
Posts: 272
Joined: Jan 2011

Each time I get chemo, the next day I get a red face, in fact my family used to tease me and say I looked just like Santa. It would also stay red for a couple of days and then disappeared. I was told that it was from the steroid I was being given.

mom2greatkids's picture
mom2greatkids
Posts: 516
Joined: Jun 2011

Something ocured to me earlier today. Expecting to take a treatment yesterday I took my 2 doses of Dexamethason (4 mg.). I always take this morning and evening the day before my treatment. I'm wondering if perhaps that caused my red face? It's much better today. Does anyone else take this med before treatment?

Susan777's picture
Susan777
Posts: 97
Joined: Jun 2011

The steroids cause the red flushed face. It is when you come off the steroids that are pumped into you during the infusion or from the oral ones some people take at home. Hang in there....it will burn off and wont last long!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network